Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 402373, 21 pages
http://dx.doi.org/10.1155/2014/402373
Research Article

Determination of Coefficients of High-Order Schemes for Riemann-Liouville Derivative

Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 10 December 2013; Accepted 4 February 2014; Published 15 April 2014

Academic Editors: B. Carpentieri and C. Silva

Copyright © 2014 Rifang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rifang Wu, Hengfei Ding, and Changpin Li, “Determination of Coefficients of High-Order Schemes for Riemann-Liouville Derivative,” The Scientific World Journal, vol. 2014, Article ID 402373, 21 pages, 2014. https://doi.org/10.1155/2014/402373.